Saffman, P. G. (1968) Conservation of circulation theorem for superfluids. Physics of Fluids, 11 (12). pp. 2505-2507. ISSN 0031-9171. http://resolver.caltech.edu/CaltechAUTHORS:SAFpof68
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:SAFpof68
The reversible two-fluid equations of helium II are shown to possess two integrals of circulation. The first, which expresses conservation of circulation in the superfluid, is well known, but the second, which expresses conservation of the line integral of rhon(un–us)/(rhos) around a circuit moving with the normal fluid, appears to be new.
|Additional Information:||©1968 American Institute of Physics. Received 3 June 1968.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||15 Apr 2008|
|Last Modified:||26 Dec 2012 09:57|
Repository Staff Only: item control page